MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. DEXTRUS MED ACCESS RETRACTOR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. DEXTRUS MED ACCESS RETRACTOR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number FLR02
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.As a lot/batch was not provided, a device history could not be performed.Additional information was requested and the following was obtained: what part of the device was torn, the iris value seal or the retractor sheath? did any pieces of the device fall into the patient? if yes, how were the pieces retrieved? was there any loss of pneumo due to the tear in the device? how was the procedure completed? was there any patient consequence? response: no further information available.
 
Event or Problem Description
Pulled it lightly, but tear.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Batch # p9399w.Device analysis: the analysis results of the flr02 found that it was received with the retractor torn.The tear initiated 2 inches below the upper retractor ring and continued toward the lower retractor ring.No conclusion could be reached as to what may have caused the found condition.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.

Brand Name
DEXTRUS MED ACCESS RETRACTOR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7586198
Report Number3005075853-2018-10465
Device Sequence Number19181351
Product Code GCJ
UDI-Device Identifier20705036001970
UDI-Public20705036001970
Combination Product (Y/N)N
PMA/510(K) Number
K070198
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue NumberFLR02
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2018
Initial Date Received by Manufacturer 05/17/2018
Supplement Date Received by Manufacturer08/13/2018
Initial Report FDA Received Date06/11/2018
Supplement Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1